# SDR SWAA2013071118126

- Difficulty date: May 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER FLANGE CORRODED AT BS 986.5, BETWEEN BL 0 & LBL 44.  REPAIRED CHORD IAW EO & EA.
